# SDR VNAA2008122900013

- Difficulty date: December 25, 2008
- Submitted: December 30, 2008
- Operation: Air carrier
- Aircraft: N229PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7998
- Aircraft time: 11,499 hours, 11,970 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Unit
- Part number: 20035008067
- Part serial: A2590
- Condition: Failed
- Location: Bleed Air Sys
- Part time: 11,499 hours
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CREW REPORTED IN TRI WING ANTI ICE SYS INOP, RT WING RED WITH WING A/I SELECTED OFF.  MAINTENANCE REMOVED AND REPLACED THE NR 2 BLEED AIR LEAK CONTROL UNIT ALONG WITH THERMAL SWITCHES WS 51, WS 73, WS 140, 149, AND 250.  NO OTHER DEFECTS WERE NOTED AND AIRCRAFT WAS RELEASED FOR SERVICE.
